MAUDE Adverse Event Report: PENTAX Medical Corporation PENTAX Medical; PENTAX Medical Video Upper GI Scope EG29-i20c

PENTAX Medical Corporation PENTAX Medical; PENTAX Medical Video Upper GI Scope EG29-i20c
Model Number EG29-i20c
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2026
Type of Reportable Event Malfunction

Brand Name
PENTAX Medical
Common Device Name
PENTAX Medical Video Upper GI Scope EG29-i20c
Manufacturer (Section D)
PENTAX Medical Corporation
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA Corporation PENTAX Tokyo Office
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
paresh patel
tsutsujigaoka 1-1-110
akishima-shi, tokyo, NJ 196-0-012
JA   196-0012
+1(800)431-5880
MDR Report Key50081161
Report Number9610877-2026-00041
Device Sequence Number10342423
Product Code FDS
UDI-Device Identifier04961333251858
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K231249
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEG29-i20c
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown